Discussions that mention thyroxine

General Health board


I posted recently about a pain in my neck/shoulder but really need more advice.
I am in so much pain i am crying and cannot get any relief at all. This has been gong on for nine weeks, i first had 3 days of a very stiff neck at the back at the top of my spine, so bad i would wake up at night and could not move at all. This went after 3 days and it went into my shoulder. The pain was terrible, went to doc who said i had sprained my arm because of my puppy always yanking at lead. Doc gave me painkillers (this was at 6 weeks) have been on the painkillers for weeks with no relief but now have a sore stomach. Pian is so bad now i cant' cope, have been to see osteopath on Thursday, (also saw doc same day and insisted on an xray) day ofter seeing osteopath i am in much more pain and bruised. I can;t tell you how bad this pain is, on a scale of one to ten its one hundred, osteo said it is not a trapped nerve or nothing like that, he felt it might be a muscle problem and to get a massage. I did this Friday and she has found 3 lumps in my arm(this lump area is killing me) also had Reiki and crystal healing but no relief. Also have found my back is slightly swlooen on the sore side and now my husband has said i seem to have a small hunchback?????????????????? i could feel this mound at the top of my spine but thought we all had one??? I am climbing the walls with pain, have spoke to doc again who said get xray done and as i am away from Monday till Friday come and see her when i get back. Please tell me what this could be, i can't express the pain i am in, i have spent nine weeks of being awake at night as it is too painful to lay down because of my arm.
The pain is in my shoulder bone, it travels down too the top fatty part of my arm (where the lumps are) and will then go down to the front of my elbow. It also seems to come from this lump/mound which is at the bottom of my neck/the top of my spine and goes down a bit into my back on the right side. I have noticed that if i put my chin on my chest like the osteo told me to i can feel a terrible pulling sensation down into my back and shoulder, could this just be a muscle problem. I am taking co-dydramol and am about to start taking voltarol (diclofenac) and am on thyroxine, my stomach hurts now because of the amount of pain killers i am on i think , things are much worse since i went to the osteopath, i thought they are meant to help you?? the bruising really hurts too. . What on earth could be causing this pain and how can i stop it, i am desperate for this to stop.please help.and reply as soon as you can.
Thank you
Having had ulcers from pain killers myself and 3 bulging and one herniated disc in my c-spine, I can understand your pain and frustration.
Is your doctor completely ignoring the pain from the ulcers like she seems to be doing with the pain in your neck? Ulcers can cause permanent damage. You don't have time to wait. You have ulcers from the meds. You're not sleeping. The longer you wait for your doctor to do the right thing, the worse you're going to get. I know you're not in a life and death situation now but I really think if your pain is past 10 (even if it's not with all the other problems you're experiencing), you should go to the ER.
I noticed you said you take thyroxine. You probably already know that when you're hypothyroid, whatever physical problem you face can be exacerbated by your hypothyroidism even if your thyroid levels are within the normal range. And you probably know that you are at a higher risk for osteoporosis if your thyroid went uncontrolled for a period of time.
Please go to the ER and get checked out. They'll do more comprehensive testing in the ER than your doctor's office. And you'll have the test results before you go home.
Good luck and I hope you get some answers and relief soon.
Barb
Quote from cazajacks:
I posted recently about a pain in my neck/shoulder but really need more advice.
I am in so much pain i am crying and cannot get any relief at all. This has been gong on for nine weeks, i first had 3 days of a very stiff neck at the back at the top of my spine, so bad i would wake up at night and could not move at all. This went after 3 days and it went into my shoulder. The pain was terrible, went to doc who said i had sprained my arm because of my puppy always yanking at lead. Doc gave me painkillers (this was at 6 weeks) have been on the painkillers for weeks with no relief but now have a sore stomach. Pian is so bad now i cant' cope, have been to see osteopath on Thursday, (also saw doc same day and insisted on an xray) day ofter seeing osteopath i am in much more pain and bruised. I can;t tell you how bad this pain is, on a scale of one to ten its one hundred, osteo said it is not a trapped nerve or nothing like that, he felt it might be a muscle problem and to get a massage. I did this Friday and she has found 3 lumps in my arm(this lump area is killing me) also had Reiki and crystal healing but no relief. Also have found my back is slightly swlooen on the sore side and now my husband has said i seem to have a small hunchback?????????????????? i could feel this mound at the top of my spine but thought we all had one??? I am climbing the walls with pain, have spoke to doc again who said get xray done and as i am away from Monday till Friday come and see her when i get back. Please tell me what this could be, i can't express the pain i am in, i have spent nine weeks of being awake at night as it is too painful to lay down because of my arm.
The pain is in my shoulder bone, it travels down too the top fatty part of my arm (where the lumps are) and will then go down to the front of my elbow. It also seems to come from this lump/mound which is at the bottom of my neck/the top of my spine and goes down a bit into my back on the right side. I have noticed that if i put my chin on my chest like the osteo told me to i can feel a terrible pulling sensation down into my back and shoulder, could this just be a muscle problem. I am taking co-dydramol and am about to start taking voltarol (diclofenac) and am on thyroxine, my stomach hurts now because of the amount of pain killers i am on i think , things are much worse since i went to the osteopath, i thought they are meant to help you?? the bruising really hurts too. . What on earth could be causing this pain and how can i stop it, i am desperate for this to stop.please help.and reply as soon as you can.
Thank you